Durga Jang K.C.
Copyright © 2023
- Research Articles
- Durga Jang K.C, Rabin Mishra, Approximate solutions to Diffusion Type Equations using Finite Difference Schemes, Preprint
- D. KC, D. Regmi, L. Tao, J. Wu, The 2D Boussinesq-Navier-Stokes equations with logarithmically supercritical dissipation, submitted for publication.
- Durga Jang K.C. and Santosh Ghimire, Relation between BMO and A2 Weight Functions, The Nepali Mathematical Sciences Report, Vol 34 (2016), No. 1 & 2, 19-23.
- Ganesh Bahadur Basnet, Durga Jang K.C., Discrete Maximum Principal in One –dimensional Heat Equation, Jacem, Vol 2 (2016), 5-10.
- D. K. C., K. Yamazaki, Regularity results on the Leray-alpha magnetohydrodynamics systems, Nonlinear Anal. Real World Appl., 32 (2016), 178-197.
- G.B. Basnet and K.C. Durga Jang, Laplace’s Equation and its Discrete Version, Eureka (An International Journal of Mathemaatics), Vol 2 (2016), 51-59.
- Durga Jang K.C. and Ganesh Bahadur Basnet, Discrete Maximum Principe and its Applications Using Laplacian Schemes, Proceedings of two day seminar on Recent developments in mathematics and its applications (2015), 10-16.
- D. KC, K. Yamazaki, Logarithmically extended global regularity result of Lans-alpha MHD system in two dimension. J. Math. Anal. Appl., 425 (2015), 234-248.
- Durga Jang K. C., Dipendra Regmi, On the Regularity of Weak Solution to Three Dimensional Boussinesq Equations, The Nepali Mathematical Sciences Report, Vol 33 (2014), No.1&2, 27-36.
- D. KC, D. Regmi, L. Tao, J. Wu, Generalized 2D Euler-Boussinesq equations with a singular velocity, Journal of Diff. Equations, 257 (2014), No. 1, 82-108.